Translator Disclaimer
October 2008 Exponential inequalities for self-normalized martingales with applications
Bernard Bercu, Abderrahmen Touati
Ann. Appl. Probab. 18(5): 1848-1869 (October 2008). DOI: 10.1214/07-AAP506

Abstract

We propose several exponential inequalities for self-normalized martingales similar to those established by De la Peña. The keystone is the introduction of a new notion of random variable heavy on left or right. Applications associated with linear regressions, autoregressive and branching processes are also provided.

Citation

Download Citation

Bernard Bercu. Abderrahmen Touati. "Exponential inequalities for self-normalized martingales with applications." Ann. Appl. Probab. 18 (5) 1848 - 1869, October 2008. https://doi.org/10.1214/07-AAP506

Information

Published: October 2008
First available in Project Euclid: 30 October 2008

zbMATH: 1152.60309
MathSciNet: MR2462551
Digital Object Identifier: 10.1214/07-AAP506

Subjects:
Primary: 60E15, 60G42
Secondary: 60G15, 60J80

Rights: Copyright © 2008 Institute of Mathematical Statistics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.18 • No. 5 • October 2008
Back to Top